Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 7, NWS State College, PA

April 14, 20195 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 14, 2019, 10:17 PM EDT for 5 counties in Pennsylvania. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 10:17 PM EDT (02:17 UTC)
Expired
Apr 14, 2019, 11:00 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Fulton County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 93 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:22 PM EDTTSTM WND DMGCairnbrook, PAMULTIPLE TREES DOWN ACROSS THE COUNTY INCLUDING ONE ON ROUTE 30 AND ONE ON A RESIDENCE IN CAIRNBROOK.
Apr 14, 10:22 PM EDTTSTM WND DMGStoystown, PATREE BLOCKING HIGHWAY AT INTERSECTION OF LINCOLN HIGHWAY AND LAMBERTSVILLE ROAD.
Apr 14, 10:26 PM EDTTSTM WND DMGMountaindale, PATREE DOWN NEAR MOUNTAINDALE.
Apr 14, 10:27 PM EDTTSTM WND DMGBrownstown, PAWIRES DOWN NEAR BROWNSTOWN.
Apr 14, 10:54 PM EDTTSTM WND DMGAltoona, PADOWNED TREE ON CAR BY THE INTERSECTION OF 4TH STREET AND 3RD AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:46 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS51 KCTP 150217
SVRCTP
PAC009-013-021-057-111-150300-
/O.NEW.KCTP.SV.W.0007.190415T0217Z-190415T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1017 PM EDT SUN APR 14 2019

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Bedford County in south central Pennsylvania...
  Somerset County in south central Pennsylvania...
  Southwestern Fulton County in south central Pennsylvania...
  Blair County in central Pennsylvania...
  Cambria County in central Pennsylvania...

* Until 1100 PM EDT.

* At 1017 PM EDT, severe thunderstorms were located along a line
  extending from Belsano to Friedens to near Frostburg, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Altoona, Johnstown, Somerset, Hollidaysburg, Tyrone, Westmont,
  Windber, Ebensburg, Bedford, Belmont, Nanty-Glo, Portage,
  Breezewood, Roaring Spring, Geistown, Southmont, Meyersdale,
  Berlin, Clearville and New Enterprise.

This includes the following Interstates...
 Interstate 70 from mile markers 147 to 164.
 The Pennsylvania Turnpike from mile markers 108 to 163.
 Interstate 99 from mile markers 0 to 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.

LAT...LON 3972 7907 4005 7912 4036 7900 4057 7888
      4073 7840 4074 7822 4034 7823 4030 7826
      4022 7823 3972 7821
TIME...MOT...LOC 0217Z 235DEG 50KT 4054 7886 4006 7900 3970 7896 

HAIL...0.75IN
WIND...60MPH
 
$$

RXR
1 follow-up statement
259 
WWUS51 KCTP 150252
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1052 PM EDT SUN APR 14 2019

PAC111-150301-
/O.CAN.KCTP.SV.W.0007.000000T0000Z-190415T0300Z/
Somerset PA-
1052 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOMERSET COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.

LAT...LON 3972 7869 4025 7866 4073 7840 4074 7822
      4034 7823 4030 7826 4022 7823 3972 7821
TIME...MOT...LOC 0251Z 235DEG 50KT 4078 7841 4030 7855 3994 7851 

$$

PAC009-013-021-057-150300-
/O.CON.KCTP.SV.W.0007.000000T0000Z-190415T0300Z/
Bedford PA-Fulton PA-Blair PA-Cambria PA-
1052 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR BEDFORD...SOUTHWESTERN FULTON...BLAIR AND EASTERN CAMBRIA
COUNTIES...

At 1051 PM EDT, severe thunderstorms were located along a line
extending from near Houtzdale to near Ski Gap to near Bedford, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Altoona, Hollidaysburg, Tyrone, Bedford, Breezewood, Roaring Spring,
Clearville, New Enterprise, Martinsburg, Lakemont, Everett, Bellwood,
Claysburg, Duncansville, Osterburg, Tipton, Buffalo Mills, Crystal
Springs, Blandburg and St. Clairsville.

This includes the following Interstates...
 Interstate 70 from mile markers 147 to 164.
 The Pennsylvania Turnpike from mile markers 136 to 163.
 Interstate 99 from mile markers 0 to 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.

LAT...LON 3972 7869 4025 7866 4073 7840 4074 7822
      4034 7823 4030 7826 4022 7823 3972 7821
TIME...MOT...LOC 0251Z 235DEG 50KT 4078 7841 4030 7855 3994 7851 

HAIL...0.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:24 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 14, 7:24 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service State College PA
724 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Low pressure over the Ohio Valley will track across upstate
New York tonight, as the trailing cold front pushes through
Pennsylvania. Upper level ridging is expected over the region
during the middle of the week, then a slow-moving cold front
will likely push into the region late Friday into early
Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
TOR watch issued for the entire CWA. First volley of thunder and
moderate rainfall is a little farther west of the initial cut at
the FFA. Pushed it a couple of counties to the west to include
Adams, etc. Training is occurring just south of Frederick, MD,
with multiple cells crossing directly along the same path thru
there in less than an hour.

Prev...
See hydro section for thoughts on flooding. SWOMCD num 346
mentions the western portions of the CWA in the threat for
severe winds and tornadoes. Some clearing and late day heating
are getting into Warren Co and could come soon to the other
western counties. But, sfc-based CAPE/destabilization is going
to be marginal for the rest of the CWA before nightfall (coming
soon). That may be the only thing which keep the svr threat down
tonight.

Prev...
As of 2 pm, max 10 hour rain totals are closing in on 0.90"
over Warren County. Sfc warm front is draped across the
Central Mountains, with KUNV having broken into the warm sector
with a dewpoint around 60F (KLHV 63F Td as well). Warm front
separates soupy 60+ degree dewpoint air from cool 40s dewpoints
NW and N Central Mountains and Pocono Plateau. Boundary layer
convergence and deep layer moisture increasing substantially
this afternoon ahead of deep upper trof swinging into the Ohio
Valley from the Upper Midwest.

Light to moderate rain has overspread all but the southeast
quarter of my area. Most areas outside of the northwest
mountains have only seen a tenth of two of rainfall thus far
today, while the northwest has exceeded three quarters of an
inch over the last 10 hours. Convective elements within and
ahead of this initial rain area remain in check given weak
forcing to release instability. Consensus of CAM solutions
continue to track this area ENE and into the Lower Susq before
lifting it off to the northeast. HRRR solution brings another
slug of moderate rainfall into my southeast with a renewed surge
and perhaps convective release after 20z, while a lull is seen
across the Central Mountains. Meanwhile, cold front lags well to
the west and isn't progged to reach the OH/PA border until 00z.

Main focus for tonight remains on potential of severe weather
and localized flash flooding tonight associated with passage of
cold front. Nearly all convection-allowing models show a line of
strong convection marching across the forecast area later this
evening through 08z ahead of the cold front. Strongly forced,
high shear/low cape environment suggestts a QLCS scenario, but
given the time of day and limited instability, SPC believes this
line will be weakening, particularly east of the Alleghenies.
So, its uncertain how much of a severe punch central and
especially eastern PA will see. Model timing of the fropa and
greatest impacts range from just after 00Z over Warren Co, to
between 07-09Z over Lancaster Co if the line maintains integrity
and intensity. As previously noted, the orientation of the 50kt
0-3km shear vectors are progged to run close to parallel with
the line of convection. However, can't rule out an isolated
tornado or two where rear inflow jet causes any line
surges/bows.

In addition, WPC has placed most of the forecast area within a
slight risk area for flash flooding tonight. However, HREFV2
data indicates the greatest threat will be over the northwest
half of the CWA, where some members indicate the potential of up
to 3 inches in a few spots. As previously mentioned, some of the
northwest has already accumulated around 0.9" in 10 hours. 3hr
FFG numbers are ranging close to 2 inches over most of the area.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Blustery and much cooler conditions are expected Monday, as
strengthening low pressure passes north of Pa. Passage of upper
trough will likely produce scattered rain/snow showers across
the Allegheny Plateau. However, surface temps should remain too
warm for any snow accumulations. A downsloping westerly flow
should result in dry weather across the Susq Valley. However,
cold temps aloft will likely result in a good deal of stratocu.
Bukfit soundings support wind gusts Monday afternoon close to
40kts across southern Pa, so later shifts may need to consider a
possible wind advisory.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Left mentioned of some showers in for later Tuesday into Thursday.
Much of this time will be dry.

The main issue will be another huge weather system by Friday.
Showers and some thunderstorms will be associated with this
system.

For now, just minor adjustments.

For later Saturday into early next Monday, the risk of showers
tapers off. GFS and EC still different from run to run and day
to day, on how the upper level trough may split apart, and dig
southeast. This will make a difference on how things linger past
Friday.

Either way, not looking quite as cold as it did several days
ago. Thus the chance of any snow showers on the back side of the
storm is less now.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
An area of IFR/MVFR clouds with lcl cigs AOB 1.5k feet
continues to expand into the centreal portion of the CWA this
afternoon as warm front lifts northward. Expecting it to work
into the n central mountains and northeast by 20z as warm front
lifts northward. As southern parts of the region emerge into
the warm sector this afternoon, ceilings will improve somewhat to
MVFR/VFR but unstable airmass will support scattered to
numerous showers and isolated thunderstorms in modest CAPE.

Cold front enters western PA early this evening and crosses the
region through late tonight. It is expected to be accompanied
by a potentially potent north-south oriented line of showers/
tstms with a 1-2 hour period of very gusty winds and heavy
rainfall (and significant aviation impacts). Impacts will be in
the evening across western terminals and after midnight in the
east.

Behind the front, westerly flow picks up with a period of gusts
to 30-40 mph on Monday along with ceiling restrictions that will
be mainly confined to the western/northern terrain.

.Outlook...

Mon...AM Rain and restrictions. Becoming windy.

Tue...Trending VFR; winds subsiding.

Wed-Thu...Chance of a shower. Mainly VFR.

Fri...Widespread restrictions likely with showers and
thunderstorms.

&&

.HYDROLOGY...
0.75-0.90" of rainfall through the day today over the NW has
things very wet and many of the smallest waterways are likely
high/nearly full. The line of convection to the west is
advnacing slower to the east than the elements are moving N/NE.
Thiey could also receive more than one thunderstorm this
evening/early tonight. Felt the threat was much higher than FFG
may reflect there with most of the water not accounted for in
the guidance. Plus, we are solidly in the SLGT risk of excessive
rain per WPC guidance.

The southeastern counties got some heavy rain and patchy
flooding two days ago, and they are starting to pick up some
rain now. There is some thunder embedded in the stuff moving up
from MD/VA. HRRR paints a few stripes of >1" rain in convection
there. The Front and associated thunder/heavy rain does not
arrive until late tonight, and we are always wary of overnight
convection. The deep 60+KT LLJet is loaded with moisture. 1 hr
FFG ranges between one inch and two inches. We will also have to
watch out for the Swatara Creek which is running high and is
arguably the wettest basin around the state right now.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Monday for PAZ004-005-010.
Flash Flood Watch until 6 AM EDT Monday for PAZ036-056>059-
063>066.

&&

SYNOPSIS...DeVoir/Martin
NEAR TERM...Dangelo/DeVoir/Fitzgerald
SHORT TERM...DeVoir/Fitzgerald
LONG TERM...Martin
AVIATION...DeVoir/RXR
HYDROLOGY...
Hazardous weather outlook, Apr 14, 10:13 PM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1013 PM EDT Sun Apr 14 2019

PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053-
160215-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
1013 PM EDT Sun Apr 14 2019

...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Heavy rain from thunderstorms may lead to isolated instances of
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056>059-063>066-160215-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
1013 PM EDT Sun Apr 14 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...
...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-160215-
Warren-McKean-Elk-
1013 PM EDT Sun Apr 14 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Apr 14, 8:39 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     WARREN                  41.84N  79.14W
04/14/2019                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1901173

JRB
Local storm report, Apr 14, 8:46 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
846 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 N WARREN              41.86N  79.14W
04/14/2019                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES ON HOUSE.

&&

EVENT NUMBER CTP1901174

JRB
Local storm report, Apr 14, 9:03 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
903 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     NORTH WARREN            41.87N  79.15W
04/14/2019                   WARREN             PA   911 CALL CENTER

            WIRES ON A VEHICLE.

&&

EVENT NUMBER CTP1901175

JRB
Local storm report, Apr 14, 9:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
939 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     KANE                    41.66N  78.81W
04/14/2019                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON POPLAR STREET.

&&

EVENT NUMBER CTP1901176

JRB
Special weather statement, Apr 14, 9:42 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
942 PM EDT SUN APR 14 2019

PAZ010-011-017-024-033-150230-
Cameron PA-Somerset PA-Clearfield PA-Cambria PA-Elk PA-
942 PM EDT SUN APR 14 2019

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
SOMERSET...CAMERON...AND CAMBRIA COUNTIES UNTIL 1030 PM EDT...

At 941 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Brockport to near Indiana. Movement was northeast
at 35 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Johnstown, DuBois, Somerset, Clearfield, Westmont, Windber,
Ebensburg, Belmont, Nanty-Glo, Portage, Sandy, Northern Cambria,
Woodland, Curwensville, Geistown, Southmont, Meyersdale, Berlin,
Patton and Cresson.

LAT...LON 3972 7939 3978 7939 3978 7935 3987 7941
      3990 7940 4009 7926 4012 7917 4041 7897
      4072 7880 4112 7880 4120 7876 4122 7865
      4125 7864 4124 7842 4138 7826 4122 7817
      3972 7896
TIME...MOT...LOC 0141Z 245DEG 30KT 4128 7875 4063 7919

Evanego
Local storm report, Apr 14, 9:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
04/14/2019                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF BRADFORD.

&&

EVENT NUMBER CTP1901177

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:03 PM EDTTornado WarningCTPWarren57 min
Apr 14, 8:31 PM EDTSpecial Weather StatementCTPAdams29 min
Apr 14, 8:41 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Warren64 min
Apr 14, 8:44 PM EDTAreal Flood AdvisoryCTPWarren4 hr
Apr 14, 9:29 PM EDTAreal Flood AdvisoryCTPElk, McKean4 hr
Apr 14, 9:34 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter56 min
Apr 14, 9:42 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Somerset48 min
Apr 14, 9:53 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, Schuylkill3 hr
Apr 14, 10:03 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield42 min
Apr 14, 10:24 PM EDTSpecial Weather StatementCTPLycoming36 min
Apr 14, 10:31 PM EDTSpecial Weather StatementCTPCameron, Potter29 min
Apr 14, 10:38 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr
Apr 14, 10:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield48 min
Apr 14, 10:50 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga55 min
Apr 14, 10:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more47 min
Apr 14, 11:11 PM EDTSpecial Weather StatementCTPClinton, Lycoming94 min
Apr 14, 11:34 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more86 min
Apr 14, 11:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry49 min
Apr 14, 11:46 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga59 min
Apr 15, 12:27 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin48 min
Apr 15, 12:41 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan52 min
Apr 15, 1:07 AM EDTSpecial Weather StatementCTPAdams, Lebanon, Schuylkill, York53 min
Apr 15, 2:00 AM EDTSpecial Weather StatementCTPLancaster, York60 min
Apr 15, 2:58 AM EDTSpecial Weather StatementCTPLancaster32 min
Apr 15, 3:29 AM EDTRiver Flood WarningCTPLebanon, Schuylkill26 hr
Apr 15, 3:49 AM EDTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cumberland, Dauphin and 11 more16 hr
Apr 15, 5:23 PM EDTRiver Flood WarningCTPDauphin, Lebanon12 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.